# SDR ARWA9610050

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION IN NR 1 CARGO COMPARTMENT FRAME BETWEEN L33R AND 34R STA 160.  CORRODED FRAME SECTION WAS REMOVED, TREATED REPAIR PARTS IAW DC-8 SRM 51-1-8.  INSTALLED REPAIR AT STA 160 FRAME IAW DC-8 SRM 53-2-0 FIG 2 SHTS 1, 2, 6 AND 7, 51-1-21.
